Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 17.09.2013
From: lol

Subject: hydroxychloroquine side effects

hi it's lol has anyone had these side effects i started with red blotches two weeks ago went to my doc and he said it was the hydroxychloroquine and keep taking it. The blotches are really bad they are like big sores but are not they cover my chest and neck they look terrible have to wear a scarf. phoned rhummy nurse she said stop them i stopped them yesterday. i have to cancel going to a wedding on sat as i cant wear anything they just are everywhere. any help
reply | back to forum

Date: 18.09.2013
From: Chris

Subject: Re: hydroxychloroquine side effects

I've not used any makeup to camouflage my psoriasis, but a quick google of 'skin camouflage' yields alot of products, some of them available on the NHS.

This is from the NHS webby:
http://www.nhs.uk/Livewell/facialdisfigurement/Pages/skin-camouflage.aspx

And here's a random product from the internet that i cannot recommend (because i havn't used it).

https://www.dermablend.co.uk/Products/Dermablend-Foundation-CreamStick/

Perhaps the best people to ask would be a pharmacist with some specialist knowledge. Or even better (just recalled a poster in the dermatology waiting room) these guys:

http://www.skincamouflagenetwork.org.uk/

There's a helpline number on the frontpage 07851 073795.

I do really feel for you, it's a massive shock when it appears so rapidly. Hopefully it is 'just' a side effect and will disappear, once the drug leaves your system. This web page indicates that this could well be the case.
http://www.drugs.com/sfx/hydroxychloroquine-side-effects.html

Good luck,
Chris
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+8=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board